Alert archive / Iowa / Flash Flood Warnings in 2022
Flash Flood Warning 6, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 15, 2022, 2:09 AM CDT for 5 counties in Iowa. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 2:09 AM CDT (07:09 UTC)
- Expired
- Jun 15, 2022, 8:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, IA, Hamilton County, IA, Hardin County, IA, Marshall County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 60 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:00 AM CDT | HEAVY RAIN 3.6 | 1 Se Story City, IA | LARC STATION STYI4 0.7 SE STORY CITY. |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 2.64 | 5 Wsw Nevada, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 2.79 | 1 Ene Ames, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 3.63 | 3 Nnw Ames, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 3.8 | 2 Nne Ames, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 3.99 | 2 N Ames, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 4.34 | Gilbert, IA | |
| Jun 15, 7:00 AM CDT | HEAVY RAIN 4.6 | 1 Se Story City, IA | MEASURED BY LARC SITE. |
| Jun 15, 7:05 AM CDT | HEAVY RAIN 3.04 | 2 Ssw Gilbert, IA | MESONET PERSONAL WEATHER STATION AT958 AMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1518 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
200
WGUS53 KDMX 150709
FFWDMX
IAC015-079-083-127-169-151315-
/O.NEW.KDMX.FF.W.0006.220615T0709Z-220615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
209 AM CDT Wed Jun 15 2022
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Northeastern Boone County in central Iowa...
Southeastern Hamilton County in central Iowa...
Southwestern Hardin County in central Iowa...
Northwestern Marshall County in central Iowa...
Northwestern Story County in central Iowa...
* Until 815 AM CDT Wednesday.
* At 209 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 to 3 inches of rain has
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ames, Nevada, Story City, Roland, Jewell Junction, Gilbert, Iowa
State Center, Hubbard, Zearing, Radcliffe, Ellsworth, Union,
McCallsburg, New Providence, Randall, Buckeye, St. Anthony, Garden
City, Drake Airport and Iowa Falls Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4221 9381 4249 9329 4224 9300 4223 9300
4194 9359
FLASH FLOOD...RADAR INDICATED
$$
Zogg2 follow-up statements
324
WGUS73 KDMX 150814
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
314 AM CDT Wed Jun 15 2022
IAC015-079-083-127-169-151315-
/O.CON.KDMX.FF.W.0006.000000T0000Z-220615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IA-Hamilton IA-Hardin IA-Marshall IA-Story IA-
314 AM CDT Wed Jun 15 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT THIS
MORNING FOR NORTHEASTERN BOONE, SOUTHEASTERN HAMILTON, SOUTHWESTERN
HARDIN, NORTHWESTERN MARSHALL AND NORTHWESTERN STORY COUNTIES...
At 314 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Ames, Nevada, Story City, Roland, Jewell Junction, Gilbert, Iowa
State Center, Hubbard, Zearing, Radcliffe, Ellsworth, Union,
McCallsburg, New Providence, Randall, Buckeye, St. Anthony, Garden
City, Drake Airport and Iowa Falls Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4221 9381 4249 9329 4224 9300 4223 9300
4194 9359
FLASH FLOOD...RADAR INDICATED
$$
Krull055
WGUS73 KDMX 151311
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
811 AM CDT Wed Jun 15 2022
IAC015-079-083-127-169-151321-
/O.EXP.KDMX.FF.W.0006.000000T0000Z-220615T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone IA-Hamilton IA-Hardin IA-Marshall IA-Story IA-
811 AM CDT Wed Jun 15 2022
...FLASH FLOOD WARNING AT 815 AM CDT THIS MORNING FOR NORTHEASTERN
BOONE, SOUTHEASTERN HAMILTON, SOUTHWESTERN HARDIN, NORTHWESTERN
MARSHALL AND NORTHWESTERN STORY COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
LAT...LON 4221 9381 4249 9329 4224 9300 4223 9300
4194 9359
$$
MartinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:31 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 14, 11:31 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1131 PM CDT Tue Jun 14 2022 ...Updated for the 06z Aviation Discussion... .DISCUSSION.../Tonight through Tuesday/ Issued at 307 PM CDT Tue Jun 14 2022 Forecast Highlights: - Heat Advisory remains until the evening with winds remaining gusty through the evening - Another hot and humid day, mainly southeast half afternoon/evening -Showers and storms return tonight into Wednesday morning, some severe - Another round of strong to severe storms late afternoon to evening Wednesday, more limited coverage Satellite imagery depicts mainly clear skies across the state this afternoon, with some high clouds over the far western area given the interaction with the approaching trough to the west. The thermal ridge continues to lift north this afternoon, with strong warm air advection keeping gusty winds across the state. The northwestern area as expected saw the highest gusts through the morning, with gusts between 40-45 mph. These winds have since slightly died down this afternoon, though winds will continue to be gusty between 30 to 35 mph through the early evening. Temperatures are trending as forecast, with values largely in the low to mid 90s across Iowa. Temperatures through peak heating will continue to increase just slightly yet in the mid to upper 90s with dewpoints in the upper 60s keeping rather uncomfortable weather into the evening. Tonight/Wednesday morning: A trough axis with a strengthening mid level low pressure system is expected to pivot into the Northern Central Plains tonight, with an associated cold front entering into eastern Nebraska/western Iowa into the early evening. Temperatures overnight will be on the warmer side into the mid 60s to 70s with dewpoints in the 60s, keeping conditions relatively unstable. MUCAPE values off the 12z HRRR and RAP models range in the 3500-4000 J/kg, along with moderate lapse rates around 7-7.5 C/km and 35-40 knots of effective shear over western Iowa late Tuesday and overnight into Wendesday morning. These conditions are expected to be quite favorable for severe thunderstorms this evening and overnight, as the SPC has a slight risk over the majority of the warning area. HREF ensemble members largely have storms traveling across the northwestern to central portions of the state through Wednesday morning, though slight differences exist on location of development and overall movement, compared to the 12Z NAM having more widespread storms across much of the state. The primary risk with this round of storms is expected to be hail greater than 1 inch. Damaging wind gusts with this storms also are looking possible, though a few tornadoes cannot be ruled out. On the hydro side, model soundings continue to show rather impressive PWAT values around 2 inches over southwestern/western Iowa, along with the warm cloud layer approaching 15kft that may prove favorable for heavy rainfall of 2-3 inches per hour, which the WPC currently has a marginal over much of the state and a slight risk to the southwest. Considering the storm motion, mean wind values are generally around 25-35 knots between RAP and NAM soundings which would help storms to move along relatively quickly. Guidance also suggests low level jet intensification towards 35kts after 03z tonight across the much of the state which could increase the chance for training and higher rainfall totals. Overall WPC guidance has 1-2" rainfall totals over west/central parts of the state, though localized higher amounts, especially to the southwest are likely. Wednesday late afternoon to evening: Temperatures across the southeastern half of the state will remain dominated by southwesterly flow ahead of the slowly tracking cold front, with peak heating values in the upper 80s to low 90s and dew points in the low 70s. A Heat Advisory across portions of the southeast will remain in effect between 1-8pm Wednesday. Winds will continue to be on the breezy side with gusts largely between 20-30 knots ahead of the approaching cold front. Plenty of instability will be available for storms to develop ahead of the front towards the late afternoon to evening. Looking into the location of storm initiation, the NAM and HHHR runs suggest development occurring east of I-35/Des Moines metro area after 22-23z this evening, which also comes into general agreement with the HREF ensembles as well. MLCAPE values around 3000-3500 J/kg with 3500-4000 J/kg MUCAPE will again be favorable for large hail at times with some storms. Shear values are suggested at even higher values with 0-6 km vertical shear values of 50-55 knots. Given the orientation of the shear vectors in relation to the storms themselves are more favorable for cold pool dominant storms, which could overall limit tornado potential. Large hail continues to be the primary threat, though damaging wind gusts and locally heavy rain cannot be ruled out, though a tornado or two cannot be ruled out, especially northeast where conditions are looking more favorable. A slight risk again is over mainly the eastern half of the state looking into this afternoon's SPC guidance. On the hydro side for this round storm motion is looking relatively on the faster side with mean winds of 30-35 knots and lower PWATs. This should help limit hydro concerns, though overall locally heavy rainfall may occur at times with these storms. Thursday and beyond: Showers and weakening storms are expected to move out of the area early Thursday morning. Conditions will largely remain dry through the rest of the week as another large thermal ridge skirts out of the northwest into the north central CONUS. The NAM suggests a chance for some quick moving showers and storms late Thursday through early Friday morning over southern Iowa, with strong instability and moderate shear overhead. Some disagreement exists though between the GFS and NAM on the placement of the boundary, with more details expected in the coming days. Otherwise with the prominent ridge, hot and uncomfortable temperatures are likely to return into the weekend/early next week. Values from the NBM range in the upper 90s to low 100s through Tuesday, with heat headlines expected if not guaranteed by then. && .AVIATION.../For the 06Z TAFS through 06Z Wednesday night/ Issued at 1128 PM CDT Tue Jun 14 2022 Multiple thunderstorms have developed along the cold front from southwest Iowa to northeast Iowa. So far, thunderstorms have been impacting FOD and MCW, and approaching ALO and DSM. The cold front has stalled, and storms are expected to develop during most of the overnight hours and into Wednesday morning. FOD and MCW are expected to have prolonged periods of at least VCTS, and with multiple occurrences of TS at the station. This will eventually work toward ALO and DSM for extended periods of time until the cold front passes. Expect MVFR ceilings with thunderstorms. Heavy rain may lead to brief periods of IFR conditions. Gusty winds are also expected. Overall aviation conditions will be poor over the next 24 hours at central Iowa airports. && .CLIMATE... Issued at 307 PM CDT Tue Jun 14 2022 Another day of record or near record heat is expected to continue through this afternoon/early evening, which may lead to both high and maximum low records for Tuesday/Today. The records for our five primary climate sites are noted below. Waterloo, Ottumwa, and Lamoni would be the more likely record high locations today based on the current forecast. Record maximum low records appear likely at all five locations, but this will be dependent on convective trends into this evening as well. Today's record highs: Mason City (100/1987) Des Moines (101/1886) Waterloo (99/1987) Lamoni (96/1987) Ottumwa (99/1987) Today's record maximum lows (though 1am CDT/midnight CST): Mason City (73/1994) Des Moines (75/1994) Waterloo (75/1994) Lamoni (77/1981) Ottumwa (77/1981) && .DMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM to 8 PM CDT Wednesday for IAZ062-075-085- 086-095>097. && DISCUSSION...Bury/Curtis AVIATION...Krull CLIMATE...Bury/Curtis
Hazardous weather outlook, Jun 14, 6:53 PM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 653 PM CDT Tue Jun 14 2022 IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>074- 081>084-092>094-160000- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Cass- Adair-Madison-Warren-Marion-Adams-Union-Clarke-Lucas-Taylor- Ringgold-Decatur- 653 PM CDT Tue Jun 14 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are expected this evening into the overnight hours. There is some potential for severe weather with large hail and damaging wind gusts the primary threats. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorm chances, some strong to severe, may continue into Wednesday morning and then again in the afternoon and evening. Areas of central and northwest Iowa will be most at risk in the morning, followed by central and southeast Iowa in the afternoon and evening. Large hail and damaging winds will be the main threats tonight and tomorrow. A tornado or two may be possible as well, mainly with storms Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight and Wednesday. IAZ062-075-085-086-095>097-160000- Poweshiek-Mahaska-Monroe-Wapello-Wayne-Appanoose-Davis- 653 PM CDT Tue Jun 14 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are possible tonight. Some of the storms may be strong. Locally heavy rainfall is possible too. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Heat Advisory is in effect for the area Wednesday. For more details, please visit https://www.weather.gov/dmx. Thunderstorms are expected to initiate in the area Wednesday afternoon and evening, including the potential for some strong to severe. The main threats will be for large hail and damaging winds. A tornado or two may be possible as well. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight and Wednesday. Zogg
In the hours before
Local storm report, Jun 14, 11:48 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1148 PM CDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HAIL 5 E GILBERT 42.11N 93.56W
06/14/2022 E1.00 INCH STORY IA PUBLIC
REPORT VIA SOCIAL MEDIA. I-35 REST AREA
SOUTH BOUND. TIME ESTIMATED BY RADAR.
&&
BSSLocal storm report, Jun 15, 12:03 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1203 AM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL 5 NW APLINGTON 42.62N 92.95W
06/14/2022 E1.00 INCH BUTLER IA PUBLIC
&&
JAZLocal storm report, Jun 15, 12:12 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1212 AM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HEAVY RAIN 4 SW BOONE 42.01N 93.93W
06/15/2022 M2.20 INCH BOONE IA PUBLIC
VIA SOCIAL MEDIA. STORM TOTAL THUS FAR.
&&
JAZSpecial weather statement, Jun 15, 1:32 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Des Moines IA
132 AM CDT Wed Jun 15 2022
IAZ045-046-057>059-070-150700-
Guthrie IA-Audubon IA-Greene IA-Carroll IA-Dallas IA-Cass IA-
132 AM CDT Wed Jun 15 2022
...Thunderstorms with Heavy Rain May Cause Localized Flooding across
portions of southwestern Greene, northwestern Cass, Guthrie,
Audubon, southeastern Carroll and northwestern Dallas Counties
through 200 AM CDT...
At 129 AM CDT, Doppler radar was tracking thunderstorms producing
heavy rain across western into central Iowa. Up to 2 inches of rain
has already fallen. As much as 1 to 3 additional inches of rainfall
are possible.
HAZARD...Additional heavy rainfall of one to three inches.
SOURCE...Radar indicated.
IMPACT...Ponding of ponding of water on roadways, low visibilities,
and rises in small streams and creeks.
This includes Interstate 80 between mile markers 50 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, southwestern and west central Iowa.
&&
LAT...LON 4150 9515 4151 9504 4160 9504 4160 9509
4181 9509 4205 9436 4169 9415 4136 9515
TIME...MOT...LOC 0629Z 240DEG 49KT 4154 9508
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
ZoggLocal storm report, Jun 15, 1:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
137 AM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM HEAVY RAIN GILBERT 42.11N 93.65W
06/15/2022 M2.25 INCH STORY IA TRAINED SPOTTER
EVENT TOTAL SO FAR.
&&
JAZLocal storm report, Jun 15, 1:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
159 AM CDT WED JUN 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TSTM WND DMG GRISWOLD 41.24N 95.14W
06/15/2022 CASS IA BROADCAST MEDIA
REPORT OF LARGE TREE ON VEHICLE. TIME
ESTIMATE VIA RADAR.
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass | 48 min |
| Jun 14, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 47 min |
| Jun 14, 10:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 46 min |
| Jun 14, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Hardin | 52 min |
| Jun 14, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 22 min |
| Jun 15, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Greene, Guthrie | 48 min |
| Jun 15, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Cass | 62 min |
| Jun 15, 1:03 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 42 min |
| Jun 15, 1:24 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Greene, Story | 6 hr |
| Jun 15, 1:32 AM CDT | Special Weather Statement | DMX | Audubon, Guthrie | 28 min |
| Jun 15, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 49 min |
| Jun 15, 2:15 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall | 45 min |
| Jun 15, 2:18 AM CDT | Special Weather Statement | DMX | Dallas, Polk, Story | 57 min |
| Jun 15, 2:54 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 51 min |
| Jun 15, 2:58 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Tama | 47 min |
| Jun 15, 6:21 AM CDT | Special Weather Statement | DMX | Calhoun, Humboldt, Pocahontas, Sac, Webster | 39 min |
| Jun 15, 6:57 AM CDT | Areal Flood Warning | DMX | Boone, Dallas, Greene, Story | 13 hr |
| Jun 15, 7:07 AM CDT | River Flood Warning | DMX | Polk, Story | 17 hr |
| Jun 15, 8:11 AM CDT | Areal Flood Warning | DMX | Boone, Hamilton, Hardin, Marshall, Story | 7 hr |
| Jun 15, 8:50 AM CDT | River Flood Warning | DMX | Story | 4 hr |
Nearby
Flash Flood Warnings in Iowa, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.